MAUDE Adverse Event Report: MPRI SPRINT QUATTRO SECURE; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MPRI SPRINT QUATTRO SECURE; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 694775
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 10/05/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product event summary: the lead has been returned; however physical analysis is pending.The lead performance data collected from the device was received and analyzed.Analysis of the device memory indicated cross chamber oversensing associated with the right ventricular lead.It also indicated oversensing due to non-physiologic signals/sic (sensing integrity counter), and the unexpected delivery of a ventricular tachyarrhythmia therapy.Concomitant medical products: ddbc3d1 icd, implanted (b)(6) 2016; 5076-65 lead, implanted: (b)(6) 2016; medtronic dbs lead x2 implanted: unknown; medtronic neuro extension x2 implanted: unknown.
 
Event or Problem Description
It was reported that the right ventricular (rv) lead had dislodged and pulled back into the atrium.The lead then sensed both atrial and ventricular signal resulting in inappropriate shocks.The lead was removed and a new lead was implanted.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the full lead was returned and analyzed.Analysis was performed and no anomalies were found.Visual summary analysis of the lead indicated apparent explant damage.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SPRINT QUATTRO SECURE
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6160484
Report Number2649622-2016-14149
Device Sequence Number11006936
Product Code LWS
UDI-Device Identifier00613994740939
UDI-Public00613994740939
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/05/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/23/2016
Device Model Number694775
Device Catalogue Number694775
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2016
Initial Date Received by Manufacturer 10/05/2016
Supplement Date Received by ManufacturerNot provided
12/13/2016
Initial Report FDA Received Date12/09/2016
Supplement Report FDA Received Date02/09/2017
09/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(B)(4) IPG
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age67 YR